Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 3, NWS San Angelo, TX

February 19, 201424 counties in Texas

NWS San Angelo, TX issued this red flag warning at Feb 19, 2014, 2:02 PM CST for 24 counties in Texas. It took effect at Feb 20, 2014, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2014, 2:02 PM CST (20:02 UTC)
In effect from
Feb 20, 2014, 10:00 AM CST
Expired
Feb 20, 2014, 6:00 PM CST
In force
8 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3275 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WWUS84 KSJT 192002
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
202 PM CST WED FEB 19 2014

...A RED FLAG WARNING IS IN EFFECT ON THURSDAY FOR CRITICAL FIRE
WEATHER CONDITIONS DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

.CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS
THE AREA ON THURSDAY IN THE WAKE OF A COLD FRONT THAT WILL MOVE
ACROSS WEST CENTRAL TEXAS DURING THE MORNING HOURS. GUSTY NORTHWEST
WINDS...COMBINED WITH WARM TEMPERATURES...AFTERNOON RELATIVE HUMIDITIES
OF 10 TO 20 PERCENT AND VERY DRY VEGETATION WILL CREATE DANGEROUS
WILDFIRE CONDITIONS.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-201200-
/O.UPG.KSJT.FW.A.0003.140220T1600Z-140221T0000Z/
/O.NEW.KSJT.FW.W.0003.140220T1600Z-140221T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
202 PM CST WED FEB 19 2014

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY.

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER...SUTTON...HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD...TAYLOR...CALLAHAN...COLEMAN...BROWN... 
  MCCULLOCH...SAN SABA...MENARD...KIMBLE...MASON. 

* WIND: NORTHWEST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS OVER 
  30 MPH.

* HUMIDITY: 10 TO 20 PERCENT.

* IMPACTS: ANY FIRES THAT START WILL HAVE THE POTENTIAL TO SPREAD
  RAPIDLY AND WILL BE DIFFICULT TO CONTROL. OUTDOOR BURNING IS
  STRONGLY DISCOURAGED.

* TIMING: 10 AM TO 6 PM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
2 follow-up statements
399 
WWUS84 KSJT 201248
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
648 AM CST THU FEB 20 2014

...A RED FLAG WARNING IS IN EFFECT TODAY FOR CRITICAL FIRE
WEATHER CONDITIONS DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITY...

.CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS
THE AREA TODAY IN THE WAKE OF A COLD FRONT THAT WILL MOVE ACROSS WEST
CENTRAL TEXAS BEFORE NOON. GUSTY NORTHWEST WINDS...COMBINED WITH
WARM TEMPERATURES...AFTERNOON RELATIVE HUMIDITY VALUES OF 10 TO
20 PERCENT...AND VERY DRY VEGETATION WILL CREATE DANGEROUS
WILDFIRE CONDITIONS.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-210000-
/O.CON.KSJT.FW.W.0003.140220T1600Z-140221T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
648 AM CST THU FEB 20 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... 
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER... SUTTON...HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD... TAYLOR...CALLAHAN...COLEMAN...BROWN... 
  MCCULLOCH...SAN SABA... MENARD...KIMBLE...MASON.

* WIND: NORTHWEST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS NEAR 40 MPH.

* HUMIDITY: 10 TO 20 PERCENT.

* IMPACTS: ANY FIRES THAT START WILL HAVE THE POTENTIAL TO SPREAD
  RAPIDLY AND WILL BE DIFFICULT TO CONTROL. ANY OUTDOOR ACTIVITY
  THAT COULD PRODUCE FLAMES OR SPARKS IS STRONGLY DISCOURAGED.

* TIMING: 10 AM TO 6 PM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
349 
WWUS84 KSJT 201852
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1252 PM CST THU FEB 20 2014

...A RED FLAG WARNING IS IN EFFECT TODAY FOR CRITICAL FIRE
WEATHER CONDITIONS DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITY...

.CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THIS AFTERNOON IN
A COLD FRONTAL PASSAGE. GUSTY NORTH TO NORTHWEST WINDS...COMBINED
WITH WARM TEMPERATURES...AFTERNOON RELATIVE HUMIDITY VALUES OF 10
TO 20 PERCENT...AND VERY DRY VEGETATION WILL CREATE DANGEROUS
WILDFIRE CONDITIONS THROUGH THE AFTERNOON. A FIRE WEATHER WATCH
HAS BEEN ISSUED FOR FRIDAY AFTERNOON ACROSS THE AREA ALONG AND
NORTHWEST OF A LINE FROM THROCKMORTON TO BAIRD TO EDEN TO SONORA.
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THIS
AREA FRIDAY AFTERNOON. 


TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
168-211300-
/O.NEW.KSJT.FW.A.0004.140221T1800Z-140222T0000Z/
/O.CON.KSJT.FW.W.0003.000000T0000Z-140221T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-MENARD-
1252 PM CST THU FEB 20 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR...

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... 
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER... SUTTON...HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD... TAYLOR...CALLAHAN...COLEMAN...BROWN... 
  MCCULLOCH...SAN SABA... MENARD...KIMBLE...MASON.

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON FOR...

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER...SUTTON...HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD...TAYLOR...CALLAHAN...COLEMAN...MENARD. 

* WIND THIS AFTERNOON: NORTHWEST WINDS 20 TO 30 MPH WITH
  OCCASIONAL GUSTS NEAR 40 MPH. WINDS ON FRIDAY WILL BE SOUTH AT
  20-25 MPH WITH GUSTS OF 30-35 MPH.

* HUMIDITY THIS AFTERNOON: 10 TO 20 PERCENT. HUMIDITY ON FRIDAY
  AFTERNOON WILL DROP INTO THE 10-15 PERCENT RANGE. 

* IMPACTS: ANY FIRES THAT START WILL HAVE THE POTENTIAL TO 
  SPREADRAPIDLY AND WILL BE DIFFICULT TO CONTROL. ANY OUTDOOR 
  ACTIVITY THAT COULD PRODUCE FLAMES OR SPARKS IS STRONGLY 
  DISCOURAGED. 

* TIMING: 10 AM TO 6 PM TODAY. TIMING ON FRIDAY IS FROM NOON TO 6 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ140-154-155-169-170-210000-
/O.CON.KSJT.FW.W.0003.000000T0000Z-140221T0000Z/
BROWN-MCCULLOCH-SAN SABA-KIMBLE-MASON-
1252 PM CST THU FEB 20 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR...

* AFFECTED AREA: IN TEXAS...BROWN...MCCULLOCH...SAN SABA...
  KIMBLE...MASON. 

* WIND: NORTHWEST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS NEAR
  40 MPH.

* HUMIDITY: 10 TO 20 PERCENT.

* IMPACTS: ANY FIRES THAT START WILL HAVE THE POTENTIAL TO 
  SPREADRAPIDLY AND WILL BE DIFFICULT TO CONTROL. ANY OUTDOOR 
  ACTIVITY THAT COULD PRODUCE FLAMES OR SPARKS IS STRONGLY 
  DISCOURAGED. 

* TIMING: 10 AM TO 6 PM TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 19, 11:59 AM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Feb 19, 11:59 AM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1159 AM CST WED FEB 19 2014

.AVIATION...
/18Z TAFS/
VFR conditions will prevail across the terminals this afternoon
through this evening. Breezy southwest winds this afternoon will
diminish across the southern terminals after sunset but remain
elevated across the KSJT and KABI terminals into the overnight
hours. Stratus and some patchy fog is expected to develop across
the KSOA, KJCT and KBBD terminals after 10Z Thursday, with mainly
MVFR conditions expected through mid morning. A cold front will
move across the terminals Thursday morning, with southwest winds
shifting to the northwest and becoming gusty in its wake.

24

&&

.PREV DISCUSSION... /ISSUED 535 AM CST WED FEB 19 2014/

DISCUSSION...
Dense fog has expanded west to the western border of our CWA, so
we will go ahead and expand the Dense Fog Advisory to also include
Sterling, Coke, Irion, Tom Green, and Crockett counties. Updated
products will be out shortly. Also, see 12Z Aviation discussion
below. 20

AVIATION...
/12Z TAFS/
LIFT conditions are affecting all of the southern sites early this
morning. These conditions are expected to continue through
10AM/16Z this morning before stronger winds/warmer temperatures
mix out the low level moisture. VFR conditions are expected
through the remainder of the TAF forecast. Winds will pick up out
of the south today at 10-15 knots with gusts to around 20 knots.
Strong winds just off the surface tonight are expected to cause an
increase in winds at KABI after 9PM/03Z out of the southwest. 20

PREV DISCUSSION... /ISSUED 451 AM CST WED FEB 19 2014/

DISCUSSION...
With visibility reduced to less than 1/4 mile in many locations
across our southern counties, have gone ahead and issued a Dense
Fog Advisory for the southeastern half of the CWA. The advisory
will be in effect through 10 AM this morning. It is a very good
possibility that the advisory will be expanded westward to include
the western border of the CWA later this morning. 20

PREV DISCUSSION... /ISSUED 411 AM CST Wed Feb 19 2014/

SHORT TERM...
(Today and Tonight)

Currently, we have areas of fog generally south of a Sterling
City to Cross Plains line. In some cases, the fog is reducing
visibilities to less than 1/2 mile. The fog is expected to
continue through sunrise, with fog/low clouds mixing out between 9
AM and 11 AM for most of the area. Farther north, a cold front has
moved south of a Wichita Falls to Lubbock line. This front is
expected to stall near or the Haskell/Throckmorton County area. As
south to southwest winds develop south of the cold front,
temperatures will again soar to the lower to mid 80s for most of
the area. Upper 70s are likely for areas north of a Haskell to
Throckmorton line.

We will see another warm night tonight as moist southerly flow
continues. However, with somewhat higher wind speeds expected
tonight, we should not see as much trouble with fog. Towards
sunrise, winds will begin to turn more northwesterly as a Pacific
cold front begins to move into the area.

20

LONG TERM...
(Thursday through Tuesday)

A Cold front moving south through the forecast area on Thursday will
inhibit daytime warming with highs generally in the upper 50s to the
mid 60s over most of the area with some lower 70s along the
interstate 10 corridor. Drier air combined with lighter winds and
clear skies Friday morning will allow for good radiational cooling
conditions, resulting in morning lows from the upper 20s to the
lower 30s.

For the remainder of the forecast period, temperatures will not vary
much as very weak intermittent cold fronts impact the area. Looking
for afternoon highs ranging from the mid 60s to the lower 70s
through the period. The GFS is still showing a slight chance of
light rain into the beginning of the coming week with the ECMWF
showing even less of a chance. Will keep the forecast dry at this
time.

15

FIRE WEATHER...
Near critical fire weather conditions are likely both Thursday and
Friday. The Fire Weather Watch for Thursday will continue. Northwest
winds of 15 to 25 mph will develop Thursday behind a Pacific cold
front. In addition, much drier air will move in behind this front.
These two factors will combine to produce conditions that would
spread fires rapidly, and make it difficult to control any fires if
they did get started. There is some indication that along and just
behind the front, there may higher dewpoint values for eastern
areas. This may prevent relative humidities from dropping to less
than 20 percent in some cases. We will continue to refine the
forecast through tomorrow morning.

On Friday, winds will quickly turn back to the south at 15 to 20
mph. However, with warmer temperatures, and dry air still in
place, relative humidity values could drop to 10-15 percent over a
much broader area. Dry air will remain in the area through early
next week, and there is still no significant precipitation
expected.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 83  56  62  33  70 /   0   0   0   0   0
San Angelo 	 87  53  67  32  72 /   0   0   0   0   0
Junction 	 83  54  72  30  69 /   0   0   5   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH from Thursday morning through Thursday
afternoon FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...
Coleman...Concho...Crockett...Fisher...Haskell...Irion...Jones...
Kimble...Mason...McCulloch...Menard...Nolan...Runnels...San
Saba...Schleicher...Shackelford...Sterling...Sutton...Taylor...
Throckmorton...Tom Green.

&&
Hazardous weather outlook, Feb 19, 10:49 AM CST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1049 AM CST WED FEB 19 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-201700-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
1049 AM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON THURSDAY DUE
TO LOW RELATIVE HUMIDITIES AND GUSTY NORTHWEST WINDS FOLLOWING A
COLD FRONT. A FIRE WEATHER WATCH IS IN EFFECT FOR THURSDAY
AFTERNOON. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED AGAIN ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 7:48 PM CSTFire Weather WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more18 hr
Feb 19, 4:45 AM CSTDense Fog AdvisorySJTBrown, Coke, Coleman, Concho, Crockett, Irion and 10 more5 hr

Nearby

Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.